So TSH is 1.11 nad free T4 23 which is 1 over (max according to lab is 22) but my doctor isnt concerned and hasnt dropped my dose. I'm getting tired, not sleeping, very dry skin on hands and face (really bad on hands) fluctuating skin temperature, cold hands and fingers, tingling in fingers at times, limbs go to sleep with slightest of pressure, sniffy noise and episdoes where feel like my body is attacking my brain.
Seen neurolgsit and both MRI and nerve study test were fine. Still waiting for two anitbody tests one being pottassium voltage something and cant remember the other one.
Broke up with girfriend because of this and my mood swings and being an arse to her. Really beating my self up thinking that if i didn't smoke when i was younger, eat better (but healthy eating etc was never taught to me) and the o'd i took couple of years ago because problems in private area then i wouldnt be so sick now and ruining my life. I don't see a future any but pain and sickness. I've contacted SEAP charity and they are helping make a complaint to endos about not allowing me try other medication like T3.
Also at same time i got sick I started thryoid medication and was given hepatitis b shots and can't stop thinking at times as well that those shots could of possibly made me sick. I only got really sick after having them and starting medication but I know medication doesn't suit everyone and people can have bad reactions to it. Maybe i, one of them. So many what ifs and but going round my mind at times when i feel really bad.
My mother smokes, eats crap but apart from being on blood pressure meds is healthy and can work. My grandmother is 79, smoke heavly majority of her life and she was fine til last year ish (cancer scare and OPCD). My dads a wreck but he's alcoholic and smokes. My uncle eats crap drinks and snokes but perfectly healthy. Whers m 27, had to give work and college and my relationships have suffered. So not fair! Finally found amazing girlfriend and this disease or whatever else is happening has took me from her.